AXIV Allergy Relief Antihistamine with Diphenhydramine 25mg, 2 Pack

AXIV Allergy Relief Antihistamine with Diphenhydramine 25mg, 2 Pack
Angle View: AXIV Allergy Relief Antihistamine with Diphenhydramine 25mg, 2 Pack
AXIV Allergy Relief Antihistamine with Diphenhydramine 25mg, 2 Pack
(1) 2 shops 1 products

Detailed product description

Allergy symptoms can make it difficult to rest. Soothe symptoms such as sneezing, watery eyes, or an itchy throat with our antihistamine allergy medication designed to provide effective allergy relief. This product is a suitable allergy medicine for adults and children over 12 years, helping allergy sufferers to stay comfortable throughout the day and night. Each softgel contains diphenhydramine 25mg, an antihistamine that targets multiple allergy and cold symptoms. With these allergy meds, expect comprehensive relief for sneezing, runny nose, or itchy eyes. Experience fast itch relief from allergies with AXIV Allergy Medicine This is formulated to alleviate discomfort caused by common allergens such as pollen, dust mites, mold, and pet dander. Our allergy medicine is also formulated without additional colors or dyes. The easy-to-swallow softgels let you get back to your day without interruption. If you're preparing for a big meeting or spending time with your loved ones, trust our allergy medication to provide the dependable allergy relief you need to stay focused and comfortable throughout the day. Whether it’s seasonal allergies, dust, or pet dander that’s triggering your allergies, this antihistamines for adults and children over 12 years can help you breathe easy and enjoy your environment, no matter where you are—whether you’re outdoors exposed to dust and pollen, or at home surrounded with pet dander. Don't let allergies or colds slow you down. Add AXIV Allergy 24 Softgels (2-pack) to your cart today for allergy relief whenever you need it!

AXIV antihistamines for adults and children over 12 years for itch relief and other symptoms, 2-pack, Total Softgels 48 Contains diphenhydramine 25mg for effective allergy relief Alleviates sneezing, runny nose, itchy nose or throat, and itchy, watery eyes Provides round-the-clock relief from common allergens like pollen and pet dander Temporarily relieves symptoms due to the common cold, ensuring you're covered in all seasons


Compare buying offers

Last updated: 2025-03-30 20:46:09
Search
Amazon Amazon

$11.79
walmart Vivunt Pharma

Product specifications

Technical details

Manufacturer -
Brand AXIV
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 2334973
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 850047780478

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
AXIV Allergy Relief Antihistamine with Diphenhydramine 25mg, 2 Pack
Price:
$11.79 on walmart
$11.79 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward